# SDR AALA201712059049

- Difficulty date: November 30, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 23,848 hours, 9,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE R1 DOOR IS MISSING.  REPLACED THE EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
